International Journal of Scientific and Research Publications

IJSRP, Volume 3, Issue 4, April 2013 Edition [ISSN 2250-3153]


Estimation of confidence intervals for Multinomial proportions of sparse contingency tables using Bayesian methods
      U. Sangeetha, M. Subbiah, M.R. Srinivasan
Abstract: Multinomial distribution, widely used in applications with discrete data, witnessed varieties of competing intervals from frequentist to Bayesian methods, still prove to be interesting in the case of zero counts or sparse contingency tables. The methods commonly recommended in both approaches are considered based on its influence of zero counts, polarizing cell counts, and aberrations. The inference based on comparative study shows that Bayesian approach, with an appropriate prior could be a good choice in dealing with a sparse data set without any imputation for zero values.

Reference this Research Paper (copy & paste below code):

U. Sangeetha, M. Subbiah, M.R. Srinivasan (2018); Estimation of confidence intervals for Multinomial proportions of sparse contingency tables using Bayesian methods; Int J Sci Res Publ 3(4) (ISSN: 2250-3153). http://www.ijsrp.org/research-paper-0413.php?rp=P161017
©️ Copyright 2011-2022 IJSRP - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.